Non-commutative separate continuity and weakly almost periodicity for Hopf von Neumann algebras

Daws, M (2015) Non-commutative separate continuity and weakly almost periodicity for Hopf von Neumann algebras. Journal of Functional Analysis, 269 (3). pp. 683-704. ISSN 0022-1236

Abstract

Metadata

Authors/Creators:
  • Daws, M
Copyright, Publisher and Additional Information: © 2015. Elsevier. Uploaded in accordance with the publisher's self-archiving policy. NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Functional Analysis. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Functional Analysis, (2015) DOI:10.1016/j.jfa.2014.12.014
Keywords: C*-bialgebra; Hopf von Neumann algebra; Separate continuity; Weakly almost periodic function
Dates:
  • Published: 1 August 2015
  • Accepted: 29 December 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Mar 2015 13:08
Last Modified: 08 Mar 2016 21:57
Published Version: http://dx.doi.org/10.1016/j.jfa.2014.12.014
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jfa.2014.12.014
Related URLs:

Share / Export

Statistics